Restricted volumes and divisorial Zariski decompositions

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We give a relation between the existence of a Zariski decomposition and the behavior of the restricted volume of a big divisor on a smooth (complex) projective variety. Moreover, we give an analytic description of the restricted volume in the line of Boucksom's work. It enables us to define the restricted volume of a transcendental class on a compact K̈ahler manifold in a natural way. The relation can be extended to a transcendental class.

Original languageEnglish
Pages (from-to)637-662
Number of pages26
JournalAmerican Journal of Mathematics
Volume135
Issue number3
DOIs
Publication statusPublished - 2013 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Restricted volumes and divisorial Zariski decompositions'. Together they form a unique fingerprint.

Cite this